Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2 (1998), Issue 2, Pages 119-132
http://dx.doi.org/10.1155/S1173912698000066

Admission controls for Erlang's loss system with service times distributed as a finite sum of exponential random variables

1Scottish Value Management, 7 Castle Street, Edinburgh EH2 3AH, Scotland
2Department of Statistics, University of Auckland, Private Bag 92019, Auckland, New Zealand

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brian Moretta and Ilze Ziedins, “Admission controls for Erlang's loss system with service times distributed as a finite sum of exponential random variables,” Journal of Applied Mathematics and Decision Sciences, vol. 2, no. 2, pp. 119-132, 1998. doi:10.1155/S1173912698000066